# SDR FDEA201112015106

- Difficulty date: December 1, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 270.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 270.5 HAS 2 DENTS BELOW S-18L. COMPLIED WITH EA F-5330-147753.  MAJOR REPAIR.
